Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    16
  • comments
    6
  • views
    17876

Day 31

caitbethmatch

355 views

So I tried to post the other day, but when I hit publish nothing happened, so all that work for nothing. I went to the dermatologist the other day (not the one I usually go to because he was on vaca) but they are keeping me at 40 mg per day for now. I went 3 days without my pills because my the dr. office scheduled my appt failing to tell me that I would be out of pills at that point. Annoying. So over the course of 3 days I developed 2 or 3 really small pimples, but I'm still upset about it. I just hope missing those days won't throw my body off or make me break out soon. My arms and the backs of my hands are so dry and scaley. Worse than my last cycle. However, no dry eyes, cracked lips, or cracked nose...which really is a miracle. I have been taking better care of my lips than last time because I can see a huge difference. Before, my lips always looked so red and disgusting and this time they look normal. My derm really upset me the other day, he came in and introduced himself and then said "well, it looks like you had some pretty good acne there" referring to my scars. When did I turn into such a freak?? Oh and I am getting really tired of being sooo freaking white. Everyone is tan already and with the weather warming up I feel embarrassed to show much skin. I wanted to wait as long as I could to tan to allow my hyperpigmentation to fade, but it's taking forever. Hopefully within a month it will look better.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

                ×